Bulletin of the Section of Logic 6/2 (1977)


  1. Authors:
    Leo ESAKIA and Revaz GRIGOLIA

    Title:
    The criterion of Brouwerian and closure algebras to be finitely generated

    Pages:
    46-52
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    David MILLER

    Title:
    New axioms for Boolean geometry

    Pages:
    53-63
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Wojciech DZIK and Roman SUSZKO

    Title:
    On distributivity of closure systems

    Pages:
    64-66
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Marek TOKARZ

    Title:
    Deduction theorems for RM and its extensions

    Pages:
    67-69
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Goran SUNDHOLM

    Title:
    A completeness proof for an infinitary tense logic

    Pages:
    70-73
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Grzegorz MALINOWSKI

    Title:
    Degrees of maximality of Lukasiewicz-like sentential calculi

    Pages:
    74-81
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Jerzy J. BLASZCZUK

    Title:
    Remarks on Mn-counterparts of some normal calculi

    Pages:
    82-95
    File:
    bibtex
    Abstract ( + )